# SDR DALA2025021001044

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N316DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55207
- Aircraft time: 5,295 hours, 2,223 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Reu
- Condition: Failed
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8316 - DIV - TO CHS DUE TO RUDDER FAIL MSG WILL BE DECLARING AN EMERGENCY. CORRECTIVE ACTION: REMOVED AND REPLACED AFT REU #2 AND LOWER RUDDER PCU. OK FOR SERVICE. (LP# 6706442)
